# SDR UALA2011122207067

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 37,191 hours, 15,201 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NR 1 LEFT WING SLAT.
